Journal of Symplectic Geometry

Volume 17 (2019)

Number 5


Futaki invariant for Fedosov star products

Laurent La Fuente-Gravy

pp. 1317-1330

Twin Lagrangian fibrations in mirror symmetry

Naichung Conan Leung and Yin Li

pp. 1331-1387

Moser–Greene–Shiohama stability for families

Álvaro Pelayo and Xiudi Tang

pp. 1427-1446

On the rigidity of lagrangian products

Vinicius G. B. Ramos and Daniele Sepe

pp. 1447-1478

Presymplectic convexity and (ir)rational polytopes

Tudor Ratiu and Nguyen Tien Zung

pp. 1479-1511

Periodic symplectic cohomologies

Jingyu Zhao

pp. 1513-1578